# SDR FDEA201107052589

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Part number: A5724859100039
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON HYD LINE SUPPORT ANGLE AT RIB 8 HAS 3 EACH CRACKS 1.5,1.0 AND .500 IN LENGTH.  R & R SUPPORT BRACKET IAW SRM 51-40-21, PARA 7.
